MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ARTEGRAFT VASCULAR GRAFT; TISSUE GRAFT OF 6MM AND GREATER

LEMAITRE VASCULAR, INC. ARTEGRAFT VASCULAR GRAFT; TISSUE GRAFT OF 6MM AND GREATER
Model Number AG 616
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Graft appeared much smaller than stated on packaging.

Brand Name
ARTEGRAFT VASCULAR GRAFT
Common Device Name
TISSUE GRAFT OF 6MM AND GREATER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key18484423
Report Number18484423
Device Sequence Number9154105
Product Code LXA
UDI-Device Identifier00316837000213
UDI-Public(01)00316837000213(11)211026(17)240928(10)21JJ263-030(91)AG616
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2023
Report Date (Section F) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAG 616
Device Catalogue NumberAG 616
Device Lot Number21JJ263-030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/17/2023